Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The indecomposable $K_3$ of fields

Author: Marc Levine
Journal: Bull. Amer. Math. Soc. 17 (1987), 321-325
MSC (1985): Primary 18F25, 19F27, 19D55
MathSciNet review: 903743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • H. Bass and J. Tate, The Milnor ring of a global field, Algebraic 𝐾-theory, II: “Classical” algebraic 𝐾-theory and connections with arithmetic (Proc. Conf., Seattle, Wash., Battelle Memorial Inst., 1972) Springer, Berlin, 1973, pp. 349–446. Lecture Notes in Math., Vol. 342. MR 0442061 (56 #449)
  • Armand Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. (4) 7 (1974), 235–272 (1975). MR 0387496 (52 #8338)
  • [M-S] A. S. Merkurjev and A. A. Suslin, K-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Math. USSR-Izv. 21 (1983), 307-340.
  • Daniel Quillen, Finite generation of the groups 𝐾ᵢ of rings of algebraic integers, Algebraic 𝐾-theory, I: Higher 𝐾-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Springer, Berlin, 1973, pp. 179–198. Lecture Notes in Math., Vol. 341. MR 0349812 (50 #2305)
  • Daniel Quillen, On the cohomology and 𝐾-theory of the general linear groups over a finite field, Ann. of Math. (2) 96 (1972), 552–586. MR 0315016 (47 #3565)
  • C. Soulé, 𝐾-théorie des anneaux d’entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979), no. 3, 251–295 (French). MR 553999 (81i:12016),
  • A. A. Suslin, Mennicke symbols and their applications in the 𝐾-theory of fields, Algebraic 𝐾-theory, Part I (Oberwolfach, 1980) Lecture Notes in Math., vol. 966, Springer, Berlin-New York, 1982, pp. 334–356. MR 689382 (84f:18023)
  • John Tate, Relations between 𝐾₂ and Galois cohomology, Invent. Math. 36 (1976), 257–274. MR 0429837 (55 #2847)
  • Charles A. Weibel, Mennicke-type symbols for relative 𝐾₂, Algebraic 𝐾-theory, number theory, geometry and analysis (Bielefeld, 1982), Lecture Notes in Math., vol. 1046, Springer, Berlin, 1984, pp. 451–464. MR 750695 (86c:13015),

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 18F25, 19F27, 19D55

Retrieve articles in all journals with MSC (1985): 18F25, 19F27, 19D55

Additional Information

PII: S 0273-0979(1987)15577-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia